# SDR EIAA2011074

- Difficulty date: June 30, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN DECK SMOKE DETECTOR ILLUMINATED INTERMITTENTLY DURING FLIGHT.  ITEM TRANSFERRED TO DMI 328 PER MEL 26-11 CAT C OPTION 1 PLACARDS INSTALLED.  DMI 328 CLEARED FOUND DURING TROUBLESHOOTING 2B SMOKE DETECTOR LEAK.  REMOVED AND REPLACED DETECTOR PER MM 26-14-01 OP'S CHECK GOOD.  PLACARD REMOVED.
